Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/479

Title: Consistency conditions for finite-volume partition functions
Authors: Akemann, G
Damgaard, PH
Publication Date: 1998
Publisher: Elsevier Science
Citation: Phys.Lett. B432 (1998): 390-396
Abstract: Using relations from random matrix theory, we derive exact expressions for all n-point spectral correlation functions of Dirac operator eigenvalues in terms of finite-volume partition functions. This is done for both chiral symplectic and chiral unitary random matrix ensembles, which correspond to SU(Nc ≥ 3) gauge theories with Nf fermions in the adjoint and fundamental representations, respectively. In the latter case we infer from this an infinite sequence of consistency conditions that must be satisfied by the corresponding finite-volume partition functions.
URI: http://bura.brunel.ac.uk/handle/2438/479
DOI: http://dx.doi.org/10.1016/S0370-2693(98)00665-0
Appears in Collections:Mathematics
School of Information Systems, Computing and Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Consistency Conditions.pdf124.14 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan